Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am gaining weight and can not seem to drop it.

Hello, I am a 19 year old female I m 5 9 and I currently weigh 150, but I usually weigh in at 125-130. I have been on Bupropion sr 150 mg for a little over a month now but it doesn t seem to give me much energy at all, I take it before bed it actually helps me sleep better. Any how I also suffer from crohns disease which I am currently not taking any medication for. However I am gaining weight and can not seem to drop it. I was considering taking oxyelite pro. I have taken it before with no problems but this was before the bupropion. Would it be safe to take it now ?
Mon, 2 May 2011
Report Abuse
Question is related to
Drug/Medication ,  
Treatment/Therapy
General & Family Physician 's  Response
Hi;
welcome to HealthcareMagic
Bupropion is for nicotine addiction and you have a crohns disease .But as far as oxyelitepro is concerned it is a fat burner some of the content are herbal but not all;also the interaction with other medicines is not known so it will be advisable to consult your treating doctor before starting oxyelite pro along with your other medicines to avoid any unwanted side effects.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor. My son is 1 year and two months old, and weighs just near 8 kgs (birth weight was3 kgs). He is not gaining weight, but seems to be quite active, like other kids. Motions are also fine (at times he does not pass motions for a day or two, but would be fine once he eats something properly. He is too much into playing and running around. Should this be a cause to worry? His paed. has asked to put him on Cypon drops, but I somehow am not very convinced. Please help ... Thanks, Archana

doctor1 MD

Weight gain please help me. I am on Avapro, bicor , thyroxine, xalatan eye drops, valium cartia, physiotens. I am eating about 1000 calories per day. My current weight is 72kgs. I would like to get to 65kgs. I walk on a treadmill at 4.5km/per hour for 30minz per day. Can you offer any suggestions please. Kind Regards Pat

doctor1 MD

HI, am wondering why i use too not eat alot and i was a skinny person but as time past i began too eat more and now i eat 5 meals a day and i cannot gain anywait i have gotton just a little thicker noting big i work out alot too am i cannot get myself in that hard body shape why is this gong on can you please answer my question please?

Recent questions on  Smoking cessation

doctor1 MD

I am a 40 year old mother. I quit smoking after 20 years! its been a month. for the past few months my skin has become very pimply and patchy and pigmented. there are bags and dark circles under my eyes and have put on a lot of weight. please advice.

doctor1 MD

Problem: Erectile Dysfunction. I am 46-years old and on my 12th week of a smoking cessation program. I took Chantix the first two weeks and have been using Nicorette Lozenges on an as needed basis since. My wife also started the program with me, and both of us had been smokers for approximately 30-years. During the first four weeks, sex was no problem, and hadn't been a problem prior to quitting the cigarettes. Starting around the fifth week and up till now I can no longer maintain an erection during intercourse. The good news is that I still wake up with a pretty good erection sometimes but morning usually isn't the greatest time to wake the wife up for a romp in the hay. Everything I've read about ED and smoking runs contrary to what I am experiencing now. Could it be the Nicorrette? Why am I going through this and what can I do about it? Is it normal for someone to experience ED after they have quit smoking and how long does it last?

doctor1 MD

I am a 6 foot, 165 pound, 26 year old male. I have been a smoker for 8 years. 8 days ago I started using the nicotine patch and since then I have had trouble sustaining an erection. I stopped using the nicotine patch yesterday and decided to quit cold turkey but I am still having trouble sustaining a erection during sex. I never had trouble with this when I was a smoker.

doctor1 MD

I am on the last step of nicotine patches to quite smoking, and the last 5 days I have been experience a dull-moderate ache in my back (kidney area). I have increased my water intake the past 3 days thinking I was maybe dehydrated, but the ache has only gotten worse. Could this pain be due to the nicotine patches?

doctor1 MD

I am bit addicted to smoking and want to get rid of the habit of smoking once for all , I have tried to many times to quit , but unable to do so , either I have quit smoking for a month and then started again due to the withdrawal symptoms and...

doctor1 MD

whats the best way to manage my COPD?

doctor1 MD

I have been smoking marijuana in a cigar leaf for 7-8 years on and off. I always did plenty of cardio on too of this. Recently i have not done any cardio at all in over a year and a half. I started smoking 4 cogar filled marijuana blunts a day for...